# SDR AALA20090714TUL05

- Difficulty date: July 8, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N593AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53256
- Aircraft time: 57,186 hours, 24,459 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED FORWARD SIDE AT LONGERON 2 RIGHT HAND.  REPAIRED FRAME PER EA MD80-53-006722.
